08/14/2018

free online doctor physicians surgeons – please doctor help me writes a patient online

By Live Dr - Tue Dec 02, 12:55 pm

DYz f MaUzAA cmn

please doctor help me

i m a dental student 2nd yr,,,,,,
65% of the time of the day,,,,,, my heart rate use to b high,,,,,
i feel my heart beat,,,,,,,,,
I also use to b tensed since my boy frnd broke up wd me,,,,,,,,,,,,
m nt able to 4get him,,,,

wat sud i do?? n tell me do i hv low or high bp????
wat cn b its consequence…..????

ANIL

Just a thought – are u taking too much of coffee , tea or any other stimulants, or even cough syrups : all these can cause ur pulse to be fast.

DYz f MaUzAA cmn

no sir,,,,,
i dnt hv ny habit of tea or coffee or nytn,,,,,
i dnt evn take it,,,,,,,

ANIL

I guess it was the emotional stress. U’ll get over it.

陈振邦

can u tell me the exact number?

DYz f MaUzAA cmn

its 50-52 pulse / minute
i count it on my wrist…..

Anubhav

Rx

every disease has 2 components-medical & psychological.u have 2nd component.b happy n try 2 dislocate ur attention……bye

Anubhav

Rx

52-56 pulse can not be associated with high bp,u can not even feel ur beat in this case.u have psychological comp

DYz f MaUzAA cmn

ya,,,,, i try my best to b happy,,,,, bt wenevr his thout cm in my mind,,,,,
my heart rate increases,,,,,
and i find troubl in sleep also,,,,
wen i wnt to sleep,,,,,,,switch off d light i dnt get sleep……
Bt wen ther is no time to sleep,,i feel sleepy,,,,, as in class ,,,and aftr lnch wen i cm to my room for 15mints,,,,,,,then i feel sleepy,,,,,

NITHIN

FIRST AND FOREMOST AS U R SUFFERING FROM PSYCHOLOGICAL EFFECT U NEED TO FREE UR MIND ….. STOP THINKING ABT UR PAST CONCENTRATE ON SOMETHING NEW, WHEN EVER U REMEMBER HIM TRY TO DIVERT UR MIND ON SOMETHING ELSE ……….. WHICH U LIKE TO DO
FACE TIS AS A CHALLENGE AND U CAN OVERCOME THIS UNTILL AND UNLESS U MAKE UP UR MIND WITH CONFIDENCE THAT U LL NOT THINK ABOUT HIM AND FORGET THAT AS A DREAM U CAN NOT OVERCOME FROM THIS AND INDEED IT WILL EFFECT UR HEALTH …
EVEN THEN IF U CANT ………………….THEN PLZ CONSULT A NEAR BY PSYCHIATRIST AND TELL HIM EVERYTHING HE WILL SOLVE IT !!!!!!!
ALL THE BEST 🙂

Pooja

I think,

Nithin is right….. Try for something different……something new. Do your studies regularly that will giv you self image n all the best. Its your life afterall. No 1 is going to change for you better you change yourself n its not like u r alone n no 1 supports u, grow up.. eventually u will come to know that “Akele jeena padta hai, sikh lo” Make new frnz and dont get serious until u make sure that some1 truely loves you,ok! Now forget the past and look forward. Abt your medical reasons 1.relax urself If u hyperventilate by breathing rapidly again n again that will wash out ur co2 and can lead to something serious complication 2.get ur Ecg done to make sure there isnt any underlying cause 3. Anaemia can be a cause start iron sulphate (conviron forte ) and Zincovit tabs(multivitamin n minerals) 1 daily, for your daily diet correction. bbye God bless you.

4 Comments

Comments -49 - 0 of 4First« PrevNext »Last
  1. i hav gas lic problem. beacause of this problem i cant seat in my university to attend the classes.
    my age is 25. nw i m taking omiprazole 20 mg .

  2. i m feeling itching in groin.. i ws in relation with two persons..
    tell me what should i do now..
    is there any medicine for infection.

  3. Top Orthopedic Hospitals in India provides treatment for disturbing musculoskeletal disorders, such as games or strain-related injuries of the knee, shoulder, hip or hand, or other joints, bone fractures, trauma, joint diseases and injuries, and spinal injuries.

  4. Looking forward to reading more. Great article post.Really thank you! Cool.

Comments -49 - 0 of 4First« PrevNext »Last

Leave a Reply